JournalsowrVol. 6, No. 2pp. 1101–1156

Multiplier Ideal Sheaves in Algebraic and Complex Geometry

  • Georg Schumacher

    Philipps-Universität, Marburg, Germany
  • Yum-Tong Siu

    Harvard University, Cambridge, USA
  • Stefan Kebekus

    Universität Freiburg, Germany
  • Mihai Paun

    Université Henri Poincaré, Vandoeuvre lès Nancy, France
Multiplier Ideal Sheaves in Algebraic and Complex Geometry cover
Download PDF

A subscription is required to access this article.

Abstract

The workshop Multiplier Ideal Sheaves in Algebraic and Complex Geometry, organised by Stefan Kebekus (Freiburg), Mihai Paun (Nancy), Georg Schumacher (Marburg) and Yum-Tong Siu (Cambridge MA) was held April 12th – April 18th, 2009. Since the previous Oberwolfach conference in 2004, there have been important new developments and results, both in the analytic and algebraic area, e.g. in the field of the extension of _L_2 holomorphic functions, the solution of the ACC conjecture, log-canonical rings, the Kähler–Ricci flow, Seshadri constants and the analogues of mula tiplier ideals in positive characteristic.

Cite this article

Georg Schumacher, Yum-Tong Siu, Stefan Kebekus, Mihai Paun, Multiplier Ideal Sheaves in Algebraic and Complex Geometry. Oberwolfach Rep. 6 (2009), no. 2, pp. 1101–1156

DOI 10.4171/OWR/2009/21